MAUDE Adverse Event Report: Cordis US Corp EXOSEAL; Device, Hemostasis, Vascular

Cordis US Corp EXOSEAL; Device, Hemostasis, Vascular
Catalog Number EX700
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during withdrawal of a 7f exoseal vascular closure device (vcd), the indicator window did not turn black at any point, even until the device was withdrawn from the patient¿s body.Manual compression was held for 13 minutes to complete the procedure.There were no reported injuries to the patient.The device was stored and prepared according to the instructions for use (ifu).The exoseal vascular closure device (vcd) was used in an interventional procedure using a retrograde approach, and the physician had achieved certification for use of the exoseal vcd.The patient¿s body mass index (bmi) was not greater than 40.There were no visible signs of device or package damage prior to use, and one exoseal device was used.A 7f non-cordis sheath was used.Femoral artery suitability was verified by angiography, including a 30¿45 degree insertion angle, and the vessel diameter was verified to be at least 5 mm.There was no visible calcium or plaque at the puncture site, no stent near the puncture site, no stenosis greater than 50% at or near the puncture site, no closure device or manual compression at the target femoral site within 30 days prior to the procedure, and no evidence of pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site prior to exoseal vcd use.There was no difficulty connecting the vascular sheath introducer with the exoseal vcd.The indicator wire cowling locked onto the handle assembly with an audible click, pulsatile flow was observed from the bleed-back indicator, and the exoseal vcd and vascular sheath introducer were retracted together until bleed-back significantly slowed or stopped.The physician did not place a thumb on the plug deployment button during retraction.The indicator window did not show red during retraction.When the device was removed, the indicator wire loop was deployed/showing, with no anomalies noted.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50947495
Report Number9616099-2026-01412
Device Sequence Number9534683
Product Code MGB
UDI-Device Identifier10705032058896
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX700
Device Lot Number18504762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7F Terumo sheath; angiography guidewire; coronary angiography catheter
Patient Age55 YR
Patient SexMale
Patient Weight136 LB